×

Found 18 Documents (Results 1–18)

Optimality of function spaces in Sobolev embeddings. (English) Zbl 1166.46016

Maz’ya, Vladimir (ed.), Sobolev spaces in mathematics. I: Sobolev type inequalities. New York, NY: Springer; Novosibirsk: Tamara Rozhkovskaya Publisher (ISBN 978-0-387-85647-6/hbk; 978-5-901873-24-3/hbk; 978-0-387-85648-3/e-book; 978-0-387-85791-6/set). International Mathematical Series 8, 249-280 (2009).
MSC:  46E30 46E35 46-02
PDFBibTeX XMLCite
Full Text: DOI

Nonclassical equations of mathematical physics. The Third Siberian congress on applied and industrial mathematics (INPRIM-98), dedicated to the memory of S. L. Sobolev, Novosibirsk, Russia, June 22–27, 1998. (Neklassicheskie uravneniya matematicheskoj fiziki. Tretij Sibirskij kongress po prikladnoj i industrial’noj matematike (INPRIM-98), posvyashchennyj pamyati S. L. Soboleva, Novosibirsk, Rossiya, 22–27 iyunya 1998 g.) (Russian) Zbl 0910.00043

Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. 128 p. (1998).
MSC:  00B25 35-06
PDFBibTeX XMLCite

Equations and systems which are not solved with respect to a higher derivative. On the 90-th anniversary of the birth of Academician S. L. Sobolev. (Уравнения и системы, не разрешенные относительно старшей производной. К 90-летию академика С. Л. Соболева.) (Russian) Zbl 1053.35003

Novosibirsk: Nauchnaya Kniga (ISBN 5-88119-018-1). 438+xviii p. (1998).
PDFBibTeX XMLCite

Sergej L’vovich Sobolev (1908–1989). Biobibliographic index. Ed. and with an introduction by S. S. Kutateladze. (Sergej L’vovich Sobolev (1908–1989). Biobibliograficheskij ukazatel’.) (Russian) Zbl 0902.01018

Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN. 94 p. (1998).
MSC:  01A70 01A60 01-02
PDFBibTeX XMLCite

Differential equations and function spaces. Collection of papers. Dedicated to the memory of academician Sergej L’vovich Sobolev. (English) Zbl 0752.00034

Proceedings of the Steklov Institute of Mathematics. 192. Providence, RI: American Mathematical Society (AMS). viii, 256 p. (1992).
MSC:  00B15 35-06 46-06
PDFBibTeX XMLCite

On the behavior of the partial sums, over hyperbolic crosses, of Fourier series of periodic functions of several variables. (English. Russian original) Zbl 0789.42006

Proc. Steklov Inst. Math. 192, 209-218 (1992); translation from Tr. Mat. Inst. Steklova 192, 197-206 (1990).
MSC:  42B05
PDFBibTeX XMLCite

The elastic half-plane and the theory of generalized functions. (Le demi-plan élastique et la théorie des distributions.) (French. Russian original) Zbl 0789.73020

Proc. Steklov Inst. Math. 192, 123-130 (1992); translation from Tr. Mat. Inst. Steklova 192, 114-121 (1990).
MSC:  74B99 74B10 74J15 46F99 74S30
PDFBibTeX XMLCite

Hardy’s inequality for higher order derivatives. (English. Russian original) Zbl 0789.26010

Proc. Steklov Inst. Math. 192, 113-121 (1992); translation from Tr. Mat. Inst. Steklova 192, 105-113 (1990).
MSC:  26D15 26D10
PDFBibTeX XMLCite

Differential equations and functional spaces. Collection of articles. Dedicated to the memory of academician Sergej L’vovich Sobolev. (Differentsial’nye uravneniya i funktsional’nye prostranstva. Sbornik statej. Posvyashchaetsya pamyati akademika Sergeya L’vovicha Soboleva.) (Russian. English summary) Zbl 0701.00014

Trudy Matematicheskogo Instituta Imeni V. A. Steklova, 192. Moskva: Nauka. 240 p. R. 4.30 (1990).
PDFBibTeX XMLCite

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field